Alert archive / Texas / Red Flag Warnings in 2010
Red Flag Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Nov 30, 2010, 3:20 AM CST for 8 counties in Texas. It took effect at Nov 30, 2010, 6:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2010, 3:20 AM CST (09:20 UTC)
- In effect from
- Nov 30, 2010, 6:00 AM CST
- Expired
- Nov 30, 2010, 3:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
382 WWUS84 KBRO 300920 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 320 AM CST TUE NOV 30 2010 ...GREATLY ENHANCED RISK OF WILDFIRE FORECAST FOR TODAY... .THE POTENTIAL FOR WILDFIRES THAT WILL BE DIFFICULT TO CONTROL IS FORECAST TO BE ELEVATED FOR TODAY...AS DRY AIR COMBINES WITH DRY FUELS AND BREEZY WINDS. TXZ248>257-301730- /O.UPG.KBRO.FW.A.0004.101130T1200Z-101201T0000Z/ /O.NEW.KBRO.FW.W.0004.101130T1200Z-101130T2100Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 320 AM CST TUE NOV 30 2010 ...RED FLAG WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR ALL OF DEEP SOUTH TEXAS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. FREEZING TEMPERATURES WITHIN MUCH OF DEEP SOUTH TEXAS LATE LAST WEEK HAS LIKELY RESULTED IN A GREATER ABUNDANCE OF DRY OR CURED FUELS. VERY DRY AIR WILL POUR INTO OUR AREA TODAY DUE TO BREEZY WINDS IN THE WAKE OF THE PASSAGE OF A COLD FRONT. THE COMBINATION OF THE FUELS...STRONGER WINDS...AND DRY AIR WITH LOW RELATIVE HUMIDITY VALUES WILL LEAD TO A GREATER RISK OF WILDFIRE THAT WILL BE DIFFICULT TO CONTROL IF IT INITIATES TODAY. THUS...A RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH THE EARLY AFTERNOON HOURS. THE WILDFIRE RISK WILL DECREASE LATE THIS AFTERNOON...AND EVEN MORE SO TONIGHT...AS WINDS DIMINISH AND RELATIVE HUMIDITY VALUES INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TOMASELLI
2 follow-up statements
333 WWUS84 KBRO 301733 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1133 AM CST TUE NOV 30 2010 ...GREATLY ENHANCED RISK OF WILDFIRE EXPECTED THIS AFTERNOON... .THE POTENTIAL FOR ERRATIC WILDFIRE BEHAVIOR WILL REMAIN ELEVATED FOR TODAY AS DRY AIR COMBINES WITH DRY FUELS AND BREEZY NORTH SURFACE WINDS. TXZ248>257-302100- /O.CON.KBRO.FW.W.0004.000000T0000Z-101130T2100Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 1133 AM CST TUE NOV 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. FREEZING TEMPERATURES THAT AFFECTED MUCH OF DEEP SOUTH TEXAS LATE LAST WEEK HAS LIKELY RESULTED IN A GREATER ABUNDANCE OF DRY OR CURED FUELS. VERY DRY AIR WILL POUR ACROSS OUR AREA TODAY DUE TO BREEZY NORTHERLY WINDS OCCURRING IN THE WAKE OF THE PASSAGE OF A COLD FRONT EARLY THIS MORNING. THE COMBINATION OF THE FUELS... STRONGER NORTHERLY WINDS AND MUCH DRIER AIR WILL LEAD TO A GREATER RISK OF WILDFIRES THAT WILL BE DIFFICULT TO CONTROL IF IT INITIATES TODAY. THEREFORE...A RED FLAG WARNING IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH THE EARLY AFTERNOON HOURS. THE WILDFIRE RISK WILL DECREASE LATE THIS AFTERNOON...AND EVEN MORE SO TONIGHT...AS WINDS DIMINISH AND RELATIVE HUMIDITY VALUES INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SPEECE
120 WWUS84 KBRO 302109 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 309 PM CST TUE NOV 30 2010 ...DIMINISHING WINDS BUT STILL VERY DRY ACROSS DEEP SOUTH TEXAS... .CONDITIONS TO REMAIN CONDUCIVE FOR WILD FIRE BUT WITH WINDS DIMINISHING THROUGH THE REMAINDER OF THE AFTERNOON ERRATIC FIRE BEHAVIOR AND RAPID SPREAD WILL BE LESSENED. TXZ248>257-302215- /O.EXP.KBRO.FW.W.0004.000000T0000Z-101130T2100Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 309 PM CST TUE NOV 30 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. RELATIVE HUMIDITY TO REMAIN BETWEEN 15 AND 25 PERCENT THE REMAINDER OF THE AFTERNOON WITH LIMITED RECOVERY TO 40 TO 55 PERCENT OVERNIGHT. NORTH WINDS TO QUICKLY DIMINISH FROM 15 TO 25 MPH LATE THIS AFTERNOON TO LESS THAN 10 MPH OVERNIGHT. A LIGHT FREEZE OVER THE NORTHERN PORTIONS OF DEEP SOUTH TEXAS AND OPEN RANCH LAND OF NORTHERN STARR AND HIDALGO COUNTIES WILL CONTINUE TO CURE GRASSES AND OTHER FUELS. WILD FIRE RISK TO REMAIN HIGH BUT DIMINISHING OVERNIGHT. . $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Nov 29, 9:37 PM CST, 5 hours 43 minutes earlier.
Area forecast discussion, Nov 29, 9:37 PM CST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
937 PM CST MON NOV 29 2010
.SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/...OVERALL...FORECAST
LOOKS GOOD WITH ONLY MINIMAL CHANGES. ADDED PATCHY FOG TO THE
MIDDLE AND LOWER VALLEY AND COASTAL REGIONS FOR THE OVERNIGHT PERIOD
UNTIL THE ARRIVAL OF THE COLD FRONT BETWEEN 3 AND 6 AM. AS WINDS
CONTINUE TO DECOUPLE AND DEW POINTS RECOVER PATCHY FOG IS
ANTICIPATED. VISIBILITIES OF 2 TO 4 MILES WITH PATCHES LESS THAN ONE
MILE POSSIBLE NEAR THE COAST AND IN THE LOWER VALLEY. ALSO TWEAKED
THE CLOUD COVER ACROSS THE EAST AS LOW CLOUDS ARE SLOWLY INCREASING
SOUTH TO NORTH.
CURRENTLY THE MAIN COLD FRONT IS LOCATED OVER NORTH CENTRAL TO WEST
CENTRAL TEXAS AND MOVING STEADILY SOUTHEAST. ALL SHORT RANGE MODELS
INDICATE THE FRONT TO ACCELERATE OVERNIGHT MOVING OFFSHORE THE LOWER
COAST AROUND SUNRISE. SHARP TROUGH WITH A 50 KNOT+ LOW LEVEL JET
STREAK AT 92H TO HELP SURGE THE SOUTH THROUGH THE REGION. AS THE
SUNRISES SOME OF THIS JET SHOULD MIX TO THE SURFACE PRODUCING A
SHORT WINDOW OF GUSTY WINDS. A WIND ADVISORY MAY BE NEEDED TO
ACCOMMODATE THESE STRONGER WINDS WHICH COULD GUSTS OVER 40 MPH OVER
THE EASTERN THIRD OF DEEP SOUTH TEXAS. NOT EXPECTING MUCH IN THE
WAY RAIN BUT THE STRONG JET AND SHARP TROUGH COULD SQUEEZE OUT A FEW
SHOWERS. THEY SHOULD QUICKLY MOVE EAST WITH THE FRONT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...A RECOVERY AND MODERATING
PERIOD WILL TAKE PLACE DURING THE LONG TERM FCST PERIOD. AFTER A
COLD START TO WEDNESDAY WITH POSSIBLE FREEZING TEMPERATURES...A
DECENT RECOVERY WILL BEGIN TO TAKE PLACE WITH A FAIR AMT OF SUNSHINE
HELPING TO BOOST AFTN READINGS INTO THE 70S. WILL CONTINUE THE
WARMING TREND THEREAFTER AS SFC HIGH PRESSURE SLIDES EWD AND WE
GET A RETURN FLOW OFF THE GULF OF MEXICO. THIS WILL MODIFY OVRNGT
LOWS WITH TIME AND ALSO HELP DAYTIME HIGHS TO WARM. NEAR NORMAL TO
ABOVE NORMAL TEMPERATURES ARE EXPECTED TO PREVAIL THRU THE
MAJORITY OF THE PERIOD. ONE ITEM TWD THE END OF THE PERIOD WE WILL
HAVE TO CONTINUE TO WATCH IS FOR ANOTHER POTENTIAL COLD FRONTAL
PASSAGE EARLY NEXT WEEK...SO STAY TUNED. NO CHANGES MADE TO THE
LONG TERM FCST AT THIS TIME.
&&
.MARINE...
TONIGHT THROUGH 6 AM WEDNESDAY...SMALL CRAFT ADVISORIES AND GALE
WARNING WILL REMAIN IN EFFECT THROUGH THE NIGHT AND TUESDAY. COLD
FRONT TO MOVE THROUGH THE NORTHERN WATERS AFTER 3 AM AND SOUTH OF
THE MOUTH OF THE RIVER AROUND 6 AM. EXPECT GALE FORCE WINDS TO MIX
TO THE SURFACE AN HOUR OR TWO AFTER THE FRONT. STRONG WINDS TO
LAST INTO THE LATE AFTERNOON FOR THE OUTER WATERS. MARINE
CONDITIONS TO BEGIN IMPROVING TUESDAY NIGHT WITH ALL ADVISORIES
LIKELY TO BE LIFTED WEDNESDAY MORNING.
WEDNESDAY THROUGH SATURDAY...A RETURN TO ONSHORE FLOW WILL TAKE
PLACE ON WEDNESDAY AND PREVAIL THRU THE END OF THE FORECAST PERIOD
ACROSS THE LWR TX MARINE AREAS. THE FLOW IS ANTICIPATED TO REMAIN
LIGHT TO MODERATE THRU THE END OF THE WEEK WHICH IN TURN WILL MEAN
LIGHT TO MODERATE SOUTHEAST WINDS AND LOW TO MODERATE SEAS. NO
CHANGES MADE TO THE ONGOING MARINE FORECAST AT THIS TIME.
&&
.AVIATION...
WINDS HAVE DIMINISHED THIS EVENING...BEFORE INCREASING FROM THE
NORTH BEHIND A COLD FRONT AROUND 3 AM ACROSS THE NORTHERN COUNTIES
AND BETWEEN 5 AND 6 AM FOR THE REGIONAL AIRPORTS. STRONG JET OF
50+ KNOTS AT AROUND 3000 FEET IS FORECAST TO ACCOMPANY THE FRONT.
SURFACE WINDS TO INCREASE WITH THE FRONTAL PASSAGE BUT STRENGTHEN
AFTER SUNRISE WITH A PORTION OF THE JET TO MIX TO THE SURFACE.
WIND GUSTS TO AT LEAST 35 KNOTS ARE EXPECTED IN THE MORNING WITH
GUSTS BECOMING WEAKER AND LESS FREQUENT IN THE AFTERNOON AS THE
JET SHIFTS EAST. PATCHY LOW CLOUDS AND SOME FOG MAY PRECEDE THE
FRONT ACROSS THE REGIONAL AIRPORTS AND MAY APPROACH IFR LEVELS BUT
EXPECT MOSTLY MVFR CIGS AND VSBYS. VFR CONDITIONS TO PREVAIL MUCH
OF TUESDAY ACROSS ALL AREAS.
&&
.FIRE WEATHER...
STRONG NORTHERLY WINDS...LOW RELATIVE HUMIDITIES...AND CURED
FUELS WILL ELEVATE THE FIRE WEATHER CONCERNS TUESDAY MORNING.
DECIDED TO LEAVE INHERITED FIRE WEATHER WATCH IN PLACE AND LET
LATER SHIFTS DECIDE WHETHER TO UPGRADE TO A RED FLAG WARNING OR
NOT. 20 FOOT WIND CRITERIA LOOKS TO BE BORDERLINE AT THIS
TIME...BUT DONT WANT TO UNDERPLAY THE FIRE WEATHER POTENTIAL.
WINDS SUBSIDE AND RH VALUES REBOUND TUESDAY EVENING DRASTICALLY
REDUCING THE FIRE WEATHER CONCERNS.
&&
.PREV DISCUSSION.../ISSUED 212 PM CST MON NOV 29 2010/
SHORT TERM /TONIGHT THROUGH 6 AM WEDNESDAY/...PRE FRONTAL TROUGH
HAS BROUGHT LIGHT NORTH AND NORTHWEST WINDS TO THE CENTRAL AND
WESTERN AREAS OF DEEP SOUTH TEXAS. BREEZY SOUTHERLY WINDS CONTINUE
ACROSS THE EASTERN COUNTIES AND THE ADJACENT COASTAL WATERS. THE
COLD FRONT IS STILL ON TRACK TO MOVE THROUGH DEEP SOUTH TEXAS AROUND
MIDNIGHT TONIGHT. STRONG WINDS ARE ANTICIPATED BEHIND THE
FRONT...ESPECIALLY ALONG THE COAST WHERE GALE WARNING HAVE BEEN
HOISTED FOR TUE. THE SLIGHT CHANCE OF SHOWERS WITH FROPA WAS
RETAINED...BUT ANY RAIN SHOULD BE LIGHT. DRIER AIR ADVECTING INTO
THE AREA BEHIND THE FRONT ALONG WITH THE STRONG NORTHERLY WINDS WILL
ENHANCE THE FIRE DANGER THREAT. WINDS ARE EXPECTED TO SUBSIDE BUT A
COLD NIGHT IN STORE TUESDAY NIGHT.
LONG TERM...6 AM WEDNESDAY THROUGH MONDAY...AFTER TEMPS DROP DOWN
TO BELOW CLIMO IN THE WAKE OF THE FROPA EARLY TUES AND WED THE
MERCURY WILL THEN START TO WARM AS THE MID LEVEL RIDGING BUILDS
BACK IN PLACE OVER THE SOUTH CENTRAL PLAINS STATES. GOOD
RADIATIONAL EFFECTS WILL SET THE STAGE FOR A POSSIBLE FREEZE EVENT
ACROSS THE NORTHERN TIER OF COUNTIES EARLY WED MORNING. HAVE
POSTED A FREEZE WATCH FOR THESE FOUR COUNTIES. THE MID LEVEL
RIDGING WILL MAINTAIN GENERALLY NIL POPS INTO NEXT WEEKEND WITH
STEADILY WARMING THROUGH THE PERIOD AS 1000-500 MB THICKNESSES
INCREASE AND THE WAA RETURNS. GFS MEX MOS AND ENSEMBLE TEMP AND
POP GUIDANCE SHOWS GOOD AGREEMENT THROUGH DAY 7 AND WILL GO WITH
THE ENSEMBLE NUMBERS FOR THE 3 TO 7 DAY RANGE. BOTH THE ECMWF AND
GFS GUIDANCE INDICATE THE POTENTIAL FOR ANOTHER FAIRLY STRONG
FROPA EARLY NEXT WEEK AND ALSO SOME POTENTIAL FOR A COASTAL
TROFFING EVENT JUST OFFSHORE OF THE REGION POSSIBLY INCREASING
POPS. ONCE AGAIN WILL SEE HOW FUTURE MODEL RUNS TRY TO RESOLVE
THIS FEATURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 60 64 44 72 / 20 10 0 0
BROWNSVILLE 60 67 40 73 / 20 20 0 0
HARLINGEN 55 71 36 74 / 20 10 0 0
MCALLEN 52 73 38 75 / 10 0 0 0
RIO GRANDE CITY 51 72 36 74 / 10 0 0 0
SOUTH PADRE ISLAND 59 64 50 69 / 20 20 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR TXZ248>251.
FIRE WEATHER WATCH FROM 6 AM CST TUESDAY THROUGH TUESDAY
AFTERNOON FOR TXZ248>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 3 AM TO 6 PM CST TUESDAY FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 6 AM CST TUESDAY FOR GMZ150-155-170-
175.
GALE WARNING FROM 6 AM TO 3 PM CST TUESDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
SHORT TERM...BOGORAD-59
LONG TERM...VIPOND-57
MARINE...59/57
AVIATION...59
FIRE WEATHER...59Hazardous weather outlook, Nov 29, 9:17 PM CST, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 917 PM CST MON NOV 29 2010 TXZ248>257-301100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 917 PM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG WINDS ASSOCIATED WITH A COLD FRONT TUESDAY MORNING MAY PRODUCE STRONGER WINDS IN THE MORNING. SUSTAINED WINDS 30 TO 35 MPH AND GUSTS EXCEEDING 40 MPH COULD OCCUR AND PROMPT THE ISSUANCE OF A WIND ADVISORY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH 6 PM TUESDAY EVENING. A FREEZE WATCH IS IN EFFECT FOR ZAPATA...BROOKS...JIM HOGG AND KENEDY COUNTIES FOR WEDNESDAY MORNING AS SEVERAL HOURS OF FREEZING TEMPERATURES MAY OCCUR WITHIN THE WATCH AREA. A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-301100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 917 PM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL TUESDAY MORNING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT FOR THE LAGUNA MADRE BEGINNING AT 3 AM TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A GALE WARNING IS IN EFFECT FOR THE LOWER TEXAS GULF WATERS TOMORROW AND A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE LAGUNA MADRE FOR TOMORROW DUE TO STRONG NORTH WINDS BUILDING IN BEHIND A COLD FRONT WHICH WILL BE MOVING THROUGH THE REGION EARLY TUESDAY MORNING. THE HAZARDOUS MARINE CONDITIONS WILL LIKELY PERSIST ACROSS THE LOWER TEXAS GULF WATERS THROUGH TUESDAY NIGHT AND WEDNESDAY MORNING. RIP CURRENT RISK ALONG AREA BEACHES WILL BE HIGH TUESDAY REMAINING ELEVATED AT MODERATE OR HIGHER TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GB
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 3:11 AM CST | Small Craft Advisory | BRO | 21 hr | |
| Nov 30, 3:37 AM CST | Freeze Warning | BRO | Brooks, Jim Hogg, Kenedy, Zapata | 28 hr |
Nearby
Red Flag Warnings in Texas, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.